# SDR MALA975308

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817MA
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 3261K5
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3432 - AFTER DEPARTING DTW, WHILE CLIMBING WITH LANDING GEAR UP, THE LANDING GEAR INOP CAUTION LIGHT ILLUMINATED.  CREW PERFORMED ALTERNATE GEAR EXTENSION PRIOR TO RETURNING TO DTW.  MAINTENANCE REMOVED AND REPLACED RELAY, PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS.  (M)
